# SDR 2012FA0000643

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: General aviation
- Make and model: Rkwell NA26560
- Aircraft serial: 306070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 26531204451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A ROUTINE INSPECTION,  FOUND A CRACK IN THE LT STIFFENER.   CRACK PROPAGATED FROM A CORROSION PIT IN THE HAT SECTION STIFFENER.  REPLACED IAW SRM AND RETURNED TO SERVICE.
